(α,m,e)-convexity; Hadamard's inequality; Simpson inequality; Ostrowski inequality.

How to Cite



In this study, we proposed a new definition to give a different perspective to convex functions. We have introduced the expansion of Hadamard, midpoint Hadamard, trapezoid Hadamard, Simpson and Ostrowski inequalities for the newly defined classes of convex functions.



[1] ALOMARİ M., DARUS M., KIRMACIU.S., Refinements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means, Comp. and Math. with Appl., V.59, 2010, pp. 225-232.
[2] ALOMARİ M., DARUS M., DRAGOMİR S.S., New inequalities of Simpson's type for sconvex functions with applications, RGMIA Research Report Collection Volume 12 (4), 2010.
[3] ALOMARİ M., DARUS M., Some Ostrowski type inequalities for quasi-convex functions with applications to special means, RGMIA Research Report Collection Volume 13, article 2, 2010.
[4] BESSENYEİ M., The Hermite-Hadamard inequality on simplices, Amer. Math. Monthly 115 (2008), no. 4, 339-345. MR 2009b:52023
[5] BESSENYEİ M., Hermite-Hadamard-type inequalities for generalized convex functions, J. Inequal. Pure Appl. Math. 9 (2008), no. 3, Article 63, pp. 51 (electronic).
[6] BESSENYEİ M., The Hermite-Hadamard inequality in Beckenbach's setting, J. Math. Anal. Appl. 364 (2010), no. 2, 366-383. MR MR2576189
[7] BESSENYEİ M. and PÁLES Zs., Higher-order generalizations of Hadamard's inequality, Publ. Math. Debrecen 61 (2002), no. 3-4, 623-643. MR 2003k:26021
[8] BESSENYEİ M. and PÁLES Zs., Characterizations of convexity via Hadamard's inequality, Math. Inequal. Appl. 9 (2006), no. 1, 53-62. MR 2007a:26010
[9] BOMBARDELLİ M. and VAROŠANEC S., Properties of h -convex functions related to the Hermite-Hadamard-Fejér inequalities, Comput. Math. Appl. 58 (2009) 1869-1877.
[10] DRAGOMİR S. S., AGARWAL R. P., and CERONE P., On Simpson's inequality and applications, J. Inequal. Appl. 5 (2000), no. 6, 533{579; Available online at http://dx.doi.org/10.1155/S102558340000031X.
[11] DRAGOMİR S. S., PEČARİĆ J. and PERSSON L.E., Some inequalities of Hadamard type, Soochow J.Math., 21, 335-241, 1995.
[12] GÖZPİNAR A., SET E., DRAGOMİR S. S., some generalized Hermite-Hadamard type inequalities involving fractional integral operator for functions whose second derivatives in absolute value are s-convex, Acta Math. Univ. Comenianae, in press
[13] HUDZİK H. and MALİGRANDA L., Some remarks on s-convex functions, Aequationes Math., 48, 100-111, 1994.
[14] KIRMACI U.S., Inequalities for differentiable mappings and applications to special means of real numbers to midpoint formula, Appl.Math.Comput. 147 (1), 137-146 (2004).
[15] MAKÓ J. and PÁLES Zs., Approximate Hermite-Hadamard type inequalities for approximately convex functions, Math. Inequal. Appl., 16 (2), 507-526, (2013).
[16] MAKÓ J. and PÁLES Zs., Implications between approximate convexity properties and approximate Hermite-Hadamard inequalities, Cent. Eur. J. Math. 10 (2012), no. 3, 1017- 1041.
[17] MİTRİNOVİĆ D. S., PEČARİĆ J. , and FİNK A.M., Classical and new inequalities in analysis, KluwerAcademic, Dordrecht, 1993.
[18] ÖZDEMİR M.E., GÜRBÜZ M. and AKDEMİR A.O., Inequalities for h-Convex Functions via Further Properties, RGMIA Research Report Collection Volume 14, article 22, 2011.
[19] SARIKAYA M.Z., SAĞLAM A. and YILDIRIM H., some Hadamard-type inequalities for h-convex functions, J. Math. Inequal. 2 (3) (2008) 335-341.
[20] NOOR M.A., NOOR K.I., IFTİKHAR S. On Integral Inequalities of Hermite-Hadamard Type for Harmonic (h,s)-Convex Functions, International Journal of Analysis and Applications 11(1) (2016), 61-69.
[21] SARIKAYA M.Z., SET E. and ÖZDEMİR M.E., On some new inequalities of Hadamardtype involving h-convex functions, Acta Math. Univ. Comenian LXXIX (2) (2010) 265-272.
[22] PACHPATTE B. G., Mathematical Inequalities, North-Holland Mathematical Library, Elsevier Science B.V. Amsterdam, 2005.
[23] PEČARİĆ J.E., PROSCHAN F., TONG Y.L., Convex Functions, Partial Orderings and Statistical Applications, Academic Press, 1991.
[24] TOADER G.H., ON a generalisation of the convexity, Mathematica, 30 (53) (1988), 83-87.
[25] TOADER G.H., Some generalisations of the convexity, Proc. Colloq. Approx. Optim,Cluj-Napoca (Romania), 1984, 329-338.
[26] TUNÇ M. , Ostrowski-type inequalities via h-convex functions with applications to special means, Jour. Ineq. and Appl. 2013 (1), 326, 2013.
[27] VAROŠANEC S., On h-convexity, J. Math. Anal. Appl., Volume 326, Issue 1 (2007)

When the  article is accepted for publication in the HSQ authors transfer all copyright in the article to the Holistence Academy Ar-Ge Yazılım Yayıncılık Eğitim Danışmanlık ve Organizasyon Ticaret Ltd. Şti.The authors reserve all proprietary right other than copyright, such as patent rights. 

Everyone who is listed as an author in this article should have made a substantial, direct, intellectual contribution to the work and should take public responsibility for it.

This paper contains works that have not previously published or not under consideration for publication in other journals.


Download data is not yet available.